# SDR CALA2015111794834

- Difficulty date: November 12, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 56,138 hours, 22,700 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR, UPPER SKIN HAS 19 TRAPPED WATER INDICATIONS.  ALL REPAIRS ACCOMPLISHED IAW SRM 55-21-11 & ECRA 5520-01470 ECRA PART 2.  REQUIRES 1ST INSPECTION AT 60000C OR 120000T WHICHEVER COMES 1ST.
